# SDR CALA2023090502720

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 30,366 hours, 10,867 cycles
- System (JASC): 2700 · Flight Control System
- Part: Speed Brake
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE DO NOT ARM LIGHT LIGHT ON *DM* RECOMMEND FIM 27-62 TASK 802 FAULT HAS HISTORY COMPLIED WITH MEL. ADD EMP:U033871, U359269 COMPLIED WITH MEL 2707F DISPATCH DESK: 05 NAME: T K DATE: 01-SEP-23-NOC DESK: 900 NAME: M M DATE: 01-SEP-23- APPROVED PERFORMED FIM TASK 27-62 TASK 802. SPEED BRAKES OPERATES NORMALLY. DO NOT ARM LIGHT DOES NOT ILLUMINATE DURING TEST. NO BINDING OF THE SPEED BRAKE HANDLE. OPS CHECKS GOOD OF SPEED BRAKE REF AMM 27-62-00-710-801 NO FURTHER ACTION REQUIRED. THIS CLEARS MEL. DDP REVERSED MEL CLEARED.
